# SDR 2011FA0000154

- Difficulty date: February 27, 2011
- Submitted: March 4, 2011
- Operation: General aviation
- Aircraft: N136JJ
- Make and model: Beech E18S
- Aircraft serial: BA318
- Aircraft time: 17,919 hours
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 4141870971
- Condition: Broken
- Location: Elevators
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF PILOT HEARD A "SNAP".   ACFT PITCHED UP.  PILOT REALIZED HE HAD LOST DOWN ELEVATOR CONTROL.  PILOT REGAINED CONTROL BY USE OF TRIM CONTROL AND POWER REDUCTION.  ACFT RETURNED FOR A SUCCESSFUL LANDING.   NOTE: THE TOTAL TIME ON THE CABLE IS UNKNOWN.
